# SDR N6WA2025021102

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10219
- Aircraft time: 41,188 hours, 28,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BELLY FRAME FS319 BETWEEN STGR 25L-STGR 25R. COMPLIED WITH REPAIR ON FRAME 319 BETWEEN STGR 24L-26R IAW EO-C550-53MR-049.
